# SDR CALA2023012300190

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 22,927 hours, 2,156 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYS ADVISORY WXR FUNCTIONS HAVE FAILED OR PARTIALLY FAILED ON BOTH LEFT AND RIGHT SIDES OR MANUALY SELECTED TO A FAILED WXR. RESEATED CIRCUIT BREAKERS FOR LEFT AND RIGHT WEATHER RADARS AND PERFORMED OPS TEST FOR BOTH FOR MAINTENACE MESSAGE 34-60031, BOTH TESTS PASSED. OKAY FOR SERVICE.
